Solvable minimal transitive permutation groups of degree $pq$
Doklady Akademii Nauk, Tome 269 (1983) no. 2, pp. 295-298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_269_2_a8,
author = {D. A. Suprunenko},
title = {Solvable minimal transitive permutation groups of degree $pq$},
journal = {Doklady Akademii Nauk},
pages = {295--298},
year = {1983},
volume = {269},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_269_2_a8/}
}
D. A. Suprunenko. Solvable minimal transitive permutation groups of degree $pq$. Doklady Akademii Nauk, Tome 269 (1983) no. 2, pp. 295-298. http://geodesic.mathdoc.fr/item/DAN_1983_269_2_a8/